# SDR USAA030149

- Difficulty date: July 24, 2003
- Submitted: September 5, 2003
- Operation: Air carrier
- Aircraft: N421US
- Make and model: Boeing 737401
- Aircraft serial: 23988
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 40,465 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND SKIN CRACKED .5 INCH, FS 500C BELOW S26L.  FABRICATED REPAIR PARTS PER EA 94532.  (M)
